Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Definition in terms of order alone in the linear continuum and in well-ordered sets


Author: Oswald Veblen
Journal: Trans. Amer. Math. Soc. 6 (1905), 165-171
MSC: Primary 03E20; Secondary 03B30, 06A05
MathSciNet review: 1500702
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E20, 03B30, 06A05

Retrieve articles in all journals with MSC: 03E20, 03B30, 06A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500702-5
Article copyright: © Copyright 1905 American Mathematical Society